Nonlinear Oscillations

An international mathematical journal

Article No. 1250

A. M. Samoilenko, O. M. Sharkovsky, M. Misiurewicz, Ľ. Snoha, A. A. Boichuk, V. V. Zaiats, A. F. Ivanov, M. V. Pratsiovytyi, E. Y. Romanenko, A. Sivak, V. I. Tkachenko, and S. I. Trofimchuk: Serhii Fedorovych Kolyada. Published in vol. 21 (2018), No. 3, pp. 431-432.

Available in

Entire volume 21

© Institute of Mathematics of the NAS of Ukraine. Last updated 20 June 2019 at 14:35. Contact address: nosc@imath.kiev.ua